# SDR YENA2025009000904

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 6,637 hours, 2,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#163, JFK-SRQ. "ON DESCENT THROUGH 6000 FT INFLIGHT REPORTED DIRTY SOCK SMELL. STARTED IN AFT GALLEY WENT TO MID CABIN THEN FWD GALLEY AFTER LANDING; ACCOMPLISHED FIM TASK J21-22-00. NO DEFECTS FOUND A/C OK FOR SERVICE.
